# SDR IPXA10161064

- Difficulty date: June 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1256
- Condition: Scratched
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT WING INBD FLAP UNDER SURFACES T/E HAS 4EA SCRATCHES ABOUT 8 TO 11 INCHES WITHIN EACH OTHER.  ACCOMPLISHED REPAIR IAW EO A300-5750-38698-A AND STA-SA, EA 300-5750-01-A2525, REV I/R.
